# SDR SIMA2019103121005

- Difficulty date: January 21, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 47,048 hours, 39,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #6 EMERGENCY LIGHT STRIP SIDEWALL IS DAMAGED.-C/A-COMPLETE:RAR LH #6 EMERGENCY LIGHT STRIP EXTRUSION IAW EMB 145 AMM 33-50-12.
